# SDR AALA20110615SFO03

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 60,385 hours, 31,290 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

SJC - CREW REPORTED LEFT CONSTANT SPEED DRIVE OVERTEMP INDICATION WITH APU ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED SJC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT CSD OVERSERVICED.  DRAINED LEFT CSD TO PROPER LIMIT.  REPLACED AUXILIARY POWER UNIT. SYSTEM GROUND CHECK NORMAL OPERATION.
